Time filter

Source Type

Sun J.-Z.,General Hospital of PLA | Lu Y.,307 Hospital of Chinese PLA | Fu Y.,General Hospital of PLA | Du N.,General Hospital of PLA | Xiao W.-H.,General Hospital of PLA
Chinese Journal of Cancer Prevention and Treatment | Year: 2010

OBJECTIVE: To investigate the effect of ATF-Fc, an engineering molecule on tumor growth and metastasis. METHODS: ATF-Fc, an antibody-like molecule comprising the amino-terminal fragment of human uPA (ATF) linked to the Fc fragment of human IgG1 via a flexible linker was developed. Its antitumor activities were evaluated in vitro and in vivo. RESULTS: The results showed that ATF-Fc had obvious cytotoxic effects on several types of tumor cells, which was dependent on the expression of uPAR and the Fc fragment. Treatment with ATF-Fc caused a significant reduction in tumor volume and weight in athymic nude mice s. c. implanted with human MCF-7 breast cancer cells or BGC-823 gastral cancer cells. The inhibition rate of ATF-Fc on MCF-7 and BGC-823-bearing nude mice were 84% and 74%, respectively. The number of liver metastasis and the number of metastatic foci were significantly reduced in mice treated with ATF-Fc, P<0.001. CONCLUSION: ATF-Fc is a novel therapeutic antibody in the management of solid tumors by disrupting the uPA/uPAR interaction.


Huang C.,307 Hospital of Chinese PLA | Zhang X.,307 Hospital of Chinese PLA | Jiang Y.,307 Hospital of Chinese PLA | Li G.,307 Hospital of Chinese PLA | And 3 more authors.
Toxicology and Industrial Health | Year: 2013

Paraquat (PQ) is a potent toxicant for humans, and poisoning with PQ is associated with high mortality. Patients with severe PQ-induced poisoning may die of multiple organ failure involving the circulatory and respiratory systems. Death resulting from epilepsy-like convulsions, which are infrequently noted reported with PQ poisoning, is observed clinically with this condition. This study presents the clinical data of five patients with severe PQ-induced poisoning who died of epilepsy-like convulsions, and related publications were reviewed in order to investigate the pathogenesis, clinical manifestations, and prognosis of these convulsions. Our results may help prevent this event and improve the success of treatment. © The Author(s) 2012.


PubMed | 307 Hospital of Chinese PLA
Type: Case Reports | Journal: Toxicology and industrial health | Year: 2013

Paraquat (PQ) is a potent toxicant for humans, and poisoning with PQ is associated with high mortality. Patients with severe PQ-induced poisoning may die of multiple organ failure involving the circulatory and respiratory systems. Death resulting from epilepsy-like convulsions, which are infrequently noted reported with PQ poisoning, is observed clinically with this condition. This study presents the clinical data of five patients with severe PQ-induced poisoning who died of epilepsy-like convulsions, and related publications were reviewed in order to investigate the pathogenesis, clinical manifestations, and prognosis of these convulsions. Our results may help prevent this event and improve the success of treatment.

Loading 307 Hospital of Chinese PLA collaborators
Loading 307 Hospital of Chinese PLA collaborators